MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMCSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for return but has not yet arrived.When it has arrived and the product evaluation has been completed, the evaluation findings will be sent in a supplemental report.The device history record review has been completed and all manufacturing inspections passed with no non conformances.
 
Event or Problem Description
It was reported that there was a malfunction with the clearsight module, during patient use.There were inaccurate blood pressure readings that occurred.The readings were approximately cs bp 160s/30s, the nibp 200s/100s there were no error messages that displayed.The issue was isolated to the csm.There was no arterial line.There was no inappropriate patient treatment administered.There was no patient harm or injury.The patient demographics are not available.
 
Additional Manufacturer Narrative
The clearsight module was returned and evaluated.The suspect csm was connected to a known good working hemosphere instrument for testing.There were no error messages that displayed.There were normal blood pressure readings and a normal waveform that were able to be acquired.The components were left to monitor for 1.5 hours.The readings remained stable.There was no issue found.A visual inspection found no damage to the device.The reported issue was not confirmed.There will be no further action taken at this time.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The following are additional product codes for this device: dqe catheter, oximeter, fiber-optic.Qaq adjunctive predictive cardiovascular indicator.Mud oximeter, tissue saturation.Dsb plethysmograph, impedance.Qms adjunctive open loop fluid therapy recommender.Fll thermometer, electronic, clinical.Dxn system, measurement, blood-pressure, non-invasive.The following is corrected data, as the original identification information sent did not match the data submitted to the global unique device identification database (gudid) d1 brand name: hemosphere.D2a common device name: computer, diagnostic, programmable.D2b device product code: dqk.

Brand Name
HEMOSPHERE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jonathan diaz
one edwards way
irvine, CA 92614
MDR Report Key18222573
Report Number2015691-2023-17758
Device Sequence Number20251905
Product Code DQK
UDI-Device Identifier00690103202762
UDI-Public(01)00690103202762(11)220608
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMCSM10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer12/18/2023
07/09/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date12/21/2023
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown